# SDR QXEA2013022200429

- Difficulty date: February 22, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SCREW HOLES OF MATING SURFACE ON PANEL 622BT.  REMOVED CORROSION AS MARKED IAW SRM 57-10-35-02-02, REV 12.  MECHANICALLY MEASURED, MAX MATERIAL LOSS OF .009" IS WITHIN LIMITS IAW SRM REV 12-57-10-35-02-02.  CONFIRMED AFFECTED AREAS CRACK FREE REF NTM 51-00-06-910-801 PT 1, REV 7.  OK TO APPLY SURFACE PROTECTION.  APPLIED ALODINE AND PRIMER IAW SRM REV 12 51-21-10-02-01 AND 51-25-40-02-01.  APPLIED EPTFE TAPE IAW AMM 57-11-01-400-801, REV 40.  RE IDENTIFIED PANEL 622BT SRM 57-10-35-02-02, REV 12.
